# SDR S2YA04037

- Difficulty date: October 14, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Engine: Pwa PW306B
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 0010908A506000
- Condition: Inoperative
- Location: Airstair
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, JUST AFTER LEVELING OFF AT FL280, THE CREW NOTED MULTIPLE CHIME AND MESSAGES FOR THE MAIN DOOR BEING OPEN.  THERE WAS NO CHANGE IN PRESSURE SO IT WAS A SUSPECTED SENSOR PROBLEM SO THEY MADE AN AIR-TURN-BACK.  THE MX INSPECTED THE AC AND REPLACE THE AIR STAIR DOOR PROXIMITY SENSOR HARNESS.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
